MathSciNet Relay Station
MathSciNet bibliographic data
MR1311214 68R15 (05A99 11B83)
de Luca, Aldo; Mignosi, Filippo Some combinatorial properties of Sturmian words. Theoret. Comput. Sci. 136 (1994), no. 2, 361–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement